Acta Mathematica, 1925

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (18 articles)

Volume 45, Issue 1

[1] Préface

G. Mittag-Leffler

TBD mathscidoc:1701.33624

Acta Mathematica, 45, (1), i-iii, 1925.7
[ Download ] [ 2017-01-08 20:30:39 uploaded by actaadmin ] [ 196 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Zur funktionentheorie

C. Weierstrass

TBD mathscidoc:1701.33625

Acta Mathematica, 45, (1), 1-10, 1925.7
[ Download ] [ 2017-01-08 20:30:39 uploaded by actaadmin ] [ 313 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Sur une équation intégrale à noyau analytique

Ivar Fredholm Stockholm

TBD mathscidoc:1701.33626

Acta Mathematica, 45, (1), 11-28, 1925.7
[ Download ] [ 2017-01-08 20:30:39 uploaded by actaadmin ] [ 335 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Zur theorie der fast periodischen funktionen

Harald Bohr Kopenhagen

TBD mathscidoc:1701.33627

Acta Mathematica, 45, (1), 29-127, 1925.7
[ Download ] [ 2017-01-08 20:30:39 uploaded by actaadmin ] [ 443 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Sur la Définition des Fonctions Analytiques

S. Mandelbrojt Paris

TBD mathscidoc:1701.33628

Acta Mathematica, 45, (1), 129-143, 1925.7
[ Download ] [ 2017-01-08 20:30:39 uploaded by actaadmin ] [ 319 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Weitere Untersuchungen zur Theorie der Algebraischen Körper

Öystein Ore Kristiania

TBD mathscidoc:1701.33629

Acta Mathematica, 45, (1), 145-160, 1925.7
[ Download ] [ 2017-01-08 20:30:39 uploaded by actaadmin ] [ 169 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Notice sur les travaux scientifiques

Paul Appell Paris

TBD mathscidoc:1701.33630

Acta Mathematica, 45, (1), 161-162, 1925.7
[ Download ] [ 2017-01-08 20:30:39 uploaded by actaadmin ] [ 186 downloads ] [ 0 comments ] [ Cited by 45 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Théorie des fonctions d'une variable

TBD mathscidoc:1701.33631

Acta Mathematica, 45, (1), 162-285, 1925.7
[ Download ] [ 2017-01-08 20:30:39 uploaded by actaadmin ] [ 283 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Quelques intégrales définies se rattachant à la constante d'Euler

Paul Appell Paris

TBD mathscidoc:1701.33632

Acta Mathematica, 45, (1), 287-302, 1925.7
[ Download ] [ 2017-01-08 20:30:40 uploaded by actaadmin ] [ 182 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Bestimmung der diskriminanten algebraischer körper

Öystein Ore Oslo

TBD mathscidoc:1701.33633

Acta Mathematica, 45, (1), 303-344, 1925.7
[ Download ] [ 2017-01-08 20:30:40 uploaded by actaadmin ] [ 519 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Table des travaux mathématiques de Helge von Koch

TBD mathscidoc:1701.33634

Acta Mathematica, 45, (1), 345-348, 1925.7
[ Download ] [ 2017-01-08 20:30:40 uploaded by actaadmin ] [ 198 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 46, Issue 1

[1] Zur Theorie der Meromorphen Funktionen

Rolf Nevanlinna Helsingfors

TBD mathscidoc:1701.33635

Acta Mathematica, 46, (1), 1-99, 1925.6
[ Download ] [ 2017-01-08 20:30:40 uploaded by actaadmin ] [ 461 downloads ] [ 0 comments ] [ Cited by 85 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Zur Theorie der Fastperiodischen Funktionen

Harald Bohr Kopenhagen

TBD mathscidoc:1701.33636

Acta Mathematica, 46, (1), 101-214, 1925.6
[ Download ] [ 2017-01-08 20:30:40 uploaded by actaadmin ] [ 655 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Bibliographie

TBD mathscidoc:1701.33637

Acta Mathematica, 46, (1), A1-A23, 1925.6
[ Download ] [ 2017-01-08 20:30:41 uploaded by actaadmin ] [ 220 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 46, Issue 3

[1] Untersuchungen Über die Automorphen Funktionen Beliebig Vieler Variablen

P. J. Myrberg Helsingfors

TBD mathscidoc:1701.33638

Acta Mathematica, 46, (3), 215-336, 1925.9
[ Download ] [ 2017-01-08 20:30:41 uploaded by actaadmin ] [ 901 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Sur la série de dirichlet et la série de facultés

G. Mittag-Leffler

TBD mathscidoc:1701.33639

Acta Mathematica, 46, (3), 337-340, 1925.9
[ Download ] [ 2017-01-08 20:30:41 uploaded by actaadmin ] [ 182 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Notice sur les travaux

S. Pincherle Bologne

TBD mathscidoc:1701.33640

Acta Mathematica, 46, (3), 341-362, 1925.9
[ Download ] [ 2017-01-08 20:30:41 uploaded by actaadmin ] [ 411 downloads ] [ 0 comments ] [ Cited by 16 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Bestimmung der Differente Eines Algebraischen Zahlkörpers

Öystein Ore Oslo

TBD mathscidoc:1701.33641

Acta Mathematica, 46, (3), 363-392, 1925.9
[ Download ] [ 2017-01-08 20:30:41 uploaded by actaadmin ] [ 346 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved